To the best of my knowledge, BP pills reduce BP only, but can cause side effects. Anything is possible with any med, so one can't exclude most reactions, but loss of appetite is not a common one.
Not that I am aware of, Iclem. However, I can share with you that I lost 92 lbs. using a system called 6-week body makeover. It takes 6-weeks to break a habit and 6-weeks to make a new one. Michael Thurmond is the developer of this program and I swear by it. I am in my 50s and lost my weight during this time. So they say it gets harder to lose weight as you get older... and I am here to tell you that isn't true. It took me 9 months and I couldn't do any of the stretching exercises either. But I gave it a try any way because all I had to lose was the weight. I bought my wedding outfit before I had lost any of it. If that isn't a leap of faith, I don't know what is. Then I didn't need the BP pills or cholesterol medication. If you are interested I would be happy to share more with you. Less medication is better for the body. My endocrinologist took my program so she could look at it for her diabetic patients. I kid you not! She couldn't believe I had done it and kept it off, too. Never, ever done that before.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Updated 7 Jul 2015 • 2 answers
Updated 4 Jan 2017 • 3 answers
Updated 14 May 2014 • 2 answers
Updated 22 May 2015 • 3 answers
Updated 2 Mar 2019 • 1 answer